# SDR CALA2023071002206

- Difficulty date: July 6, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 68,740 hours, 29,016 cycles
- System (JASC): 3500 · Oxygen System
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Lav A
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD LAV O2 PANEL DOOR REPEATEDLY POPPED OPEN IN FLT. MASKS STAYE D STOWED. FWD LAV O2 BOX DOOR LATCH INOP COMPLIED MEL 3521B OK TO DEFER FWD LAV O2 MODULE INOP PARTS INFO UPDATE REPLACED LATCH MECAHNISM AND LATCH PIN WITHIN BOX PER CMM 75-3521-3-0025,QTY :1  31-3520-3-0002,QTY :1 35-22-20. PARTS USED:  99-1130-3-0269,QTY :1 A IDT INSPECTION FOR FWD LAV A O2 LSU INSTALLATION IAW GMM 09-10-05. VERIFIED HINGE OF O2 CONTAINER IS ON LOWER SIDE OF CONTAINER AS CALLED OUT IN AMM 35-21-41-400-001-A. PARA. F (7). SAFETY PIN REMOVED FROM O2 CYL. ADDING PARTS INFOMATION. PARTS NON STOCK. ADDING PARTS INFOMATION FOR THE O2 BOX AND LATCH ASSY. FOUND PAX O2 BOX IN FORWARD LAV TO BE INSTALLED UPSIDE DOWN, CLOSED LAV A OXYGEN PANEL AFTER CLEARANCE FROM INSPECTION. SHOULD READ ACCOMPLISHED IDT INSPECTION IN ABOVE SIGN OFF. DENQC NISBET. REMOVED AND REINSTALLED CORRECTLY PER AMM 35-21-41. REMOVED AND REPLACED LATCH MECAHNISM AND LATCH PIN WITHIN BOX PER CMM 35-22-20. COMPLETED INSTALLATION OF OXYGEN PANEL AND PERFORMED OPERATIONAL CHECK, REF AMM 35-21-41.  CLOSED UP PANELS IN LAV.
